# SDR SIMA20047205

- Difficulty date: September 26, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001007
- Part serial: 2033A
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 25KIAS, RECEIVED SPOILERS DEPLOYED MESSAGE.  TAKEOFF WAS ABORTED.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
